MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Cardiac Enzyme Elevation (1838)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated alinity i stat high sensitivity troponin-i result generated on the alinity i processing module for one patient sample.The following data was provided (customer's reference range is < 3 ng/l): on (b)(6)2025 at 11:30 am, sid (b)(6): initial run = 81.1 ng/l.Physician ordered a 2-hour troponin-i test and result was < 3 ng/l.The customer stated the patient sample from 11:30 am was rerun and the result was < 3 ng/l on both instruments.All quality control (qc) were in range.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and testing using an in-house retained kit of the complaint lot.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot did not identify an increase in complaint activity.The ticket trending review for the alinity i stat high sensitivity troponin-i assay did not identify any trends related to the complaint issue.The device history record review did not identify any nonconformances, potential nonconformances or deviations associated with lot number 74102ud00 and complaint issue.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of complaint lot 74102ud00.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the alinity i stat high sensitivity troponin-i reagent lot 74102ud00 was identified.
 
Event or Problem Description
The customer reported a falsely elevated alinity i stat high sensitivity troponin-i result generated on the alinity i processing module for one patient sample.The following data was provided (customer's reference range is < 3 ng/l): on (b)(6) 2025 at 11:30 am, sid (b)(6): initial run = 81.1 ng/l, physician ordered a 2-hour troponin-i test and result was < 3 ng/l, the customer stated the patient sample from 11:30 am was rerun and the result was < 3 ng/l on both instruments.All quality control (qc) were in range.There was no impact to patient management reported.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23032058
Report Number3005094123-2025-00448
Device Sequence Number18505317
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public(01)00380740194079(17)250903(10)74102UD00
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Catalogue Number04Z21-35
Device Lot Number74102UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6),; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown